# SDR AALA2019042219008

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING TRANSIT CHECK OPS TEST OF EMERGENCY GEN SYS FAILED, WOULD NOT SHUT OFF. REMOVED AND REPLACED RELAY 6XE REF ESPM 20-46-50-01, OP CHECKED EMERGENCY GENERATION SYSTEM REF JOB CARD 33L00005001. OPS CHECKS NORMAL.
